Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 463, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 27, 2017, 8:22 PM CDT for Garvin County, Grady County, Stephens County, Oklahoma. It was in force for 68 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2017, 8:22 PM CDT (01:22 UTC)
- Expired
- May 27, 2017, 9:30 PM CDT
- In force
- 68 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Garvin County, OK, Grady County, OK, Stephens County, OK
The radar
The Norman radar (KTLX), 88 km from the middle of the area, began a volume at 01:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 9:31 PM CDT | HAIL 2.75 | 4 Se Elmore City, OK | |
| May 27, 9:31 PM CDT | HAIL 2.75 | 5 N Hennepin, OK | |
| May 27, 9:32 PM CDT | HAIL 2.75 | 3 Wnw Hennepin, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 4:01 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 1.4 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5174 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1475 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 8.1
The text
As transmitted.
258
WUUS54 KOUN 280122
SVROUN
OKC049-051-137-280230-
/O.NEW.KOUN.SV.W.0463.170528T0122Z-170528T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
822 PM CDT SAT MAY 27 2017
The National Weather Service in Norman has issued a
* Severe Thunderstorm Warning for...
Western Garvin County in southern Oklahoma...
Southeastern Grady County in central Oklahoma...
Northeastern Stephens County in southern Oklahoma...
* Until 930 PM CDT
* At 822 PM CDT, a severe thunderstorm was located near Bray, moving
east at 30 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Bray, Elmore City, Katie, Foster, Antioch, Hennepin and Pernell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms.
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
&&
LAT...LON 3452 9788 3468 9789 3482 9731 3451 9727
3451 9746
TIME...MOT...LOC 0122Z 257DEG 27KT 3460 9781
HAIL...1.75IN
WIND...60MPH
$$
031 follow-up statement
211
WWUS54 KOUN 280140
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
840 PM CDT SAT MAY 27 2017
OKC049-051-137-280230-
/O.CON.KOUN.SV.W.0463.000000T0000Z-170528T0230Z/
Garvin OK-Grady OK-Stephens OK-
840 PM CDT SAT MAY 27 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR WESTERN GARVIN...SOUTHEASTERN GRADY AND NORTHEASTERN STEPHENS
COUNTIES...
At 840 PM CDT, a severe thunderstorm was located 8 miles east of
Bray, moving east at 25 mph.
HAZARD...Tennis ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Elmore City, Katie, Foster, Antioch, Hennepin and Pernell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms.
This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.
&&
LAT...LON 3452 9778 3470 9780 3482 9731 3451 9727
3451 9746
TIME...MOT...LOC 0140Z 265DEG 24KT 3461 9767
TORNADO...POSSIBLE
HAIL...2.50IN
WIND...60MPH
$$
03What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 5:55 PM CDT, 2 hours 27 minutes earlier.
Area forecast discussion, May 27, 5:55 PM CDT, 2 hours 27 minutes before
Area Forecast Discussion
National Weather Service Norman OK
555 PM CDT Sat May 27 2017
.DISCUSSION...
The May 28-29, 2017 00 UTC TAF discussion follows:
&&
.AVIATION...
Generally expect VFR conditions to continue at most terminals
through the TAF period. A cold front continues to shift southward
this evening and has already passed through KGAG/KWWR/KPNC/KCSM.
The cold front will pass through all terminals tonight. As the
cold front shifts southward, thunderstorms could impact KOKC and
KOUN this evening. Any thunderstorms could be strong to severe
with gusty, erratic winds, large hail, and temporary ceiling
restrictions. Gusty northerly winds are expected behind the front,
especially late this evening and overnight.
There could be a brief period of MVFR ceilings behind the cold
front. Currently, greatest confidence for lowered ceilings is
across central Oklahoma (KOKC/KOUN) where TEMPOs were included
after midnight.
Northerly winds are expected to continue through the end of the
TAF period.
Mahale
&&
.PREV DISCUSSION... /issued 236 PM CDT Sat May 27 2017/
DISCUSSION...
Complex weather scenario for this evening and tonight. Looking at
as many of the models as possible today, they all have a bit of a
different opinion on how things will play out.
It appears that most likely of these scenarios will be; we will
see some isolated convection develop, initially in our area near
or just ahead of dryline across south central Oklahoma in the 5 to
6 pm time frame. These storms will develop in an environment that
will be very unstable and will likely produce very large hail,
damaging winds and torrential rainfall. Also, a tornado risk will
exist, if a storm can either develop in an area of backed/stronger
surface winds, or with the extreme instability that exists, can
locally enhance the low level helicity/shear.
Elsewhere, storms may then try to develop south and west along an
advancing cold front from Missouri southwest along the I-44
corridor. Many of the models have difficulty in developing storms
as far west as central Oklahoma in the early evening hours.
However, by late evening, the models do develop storms along the
cold front across southern Oklahoma.
This would produce multiple rounds of heavy across parts of
southern Oklahoma, where they received heavy rain late last week.
Because of this possibility, will likely issue flood watch for
portions of south central and southeast Oklahoma overnight.
Some lingering activity will be possible Sunday morning across
southeast Oklahoma, but should clear the area soon enough to
result in a pleasant day Sunday and this will continue on Memorial
day Monday.
Throughout much of the upcoming week we see weak waves make their
way through the southern Plains, which bring/continue rain
chances across the area. Some risk of severe may exist from day to
day, but expect it to remain on the lower/marginal category.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 64 80 57 85 / 40 10 0 0
Hobart OK 62 82 56 87 / 10 0 0 0
Wichita Falls TX 66 83 59 87 / 40 10 0 0
Gage OK 56 79 53 84 / 10 0 0 10
Ponca City OK 63 80 56 85 / 20 0 0 0
Durant OK 70 81 61 85 / 80 20 10 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Heat Advisory until 7 PM CDT this evening for OKZ019-020-025>030-
039>041-045-046-050.
Flood Watch through Sunday morning for OKZ032-040>043-046>048-
050>052.
TX...None.
&&
10/03/10Hazardous weather outlook, May 27, 12:38 PM CDT, 7 hours 44 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 1238 PM CDT Sat May 27 2017 OKZ004>048-050>052-TXZ083>090-281230- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1238 PM CDT Sat May 27 2017 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...This Afternoon and Tonight... .Thunderstorms... There is a risk of severe storms across portions of Oklahoma and north Texas. Location... An enhanced risk is along and east of a line from Ponca City to Yukon to Ardmore Oklahoma. A slight risk resides east of a line from Wakita to east of Hinton to Lawton to Wichita Falls Texas, up to the enhanced risk. Timing... The most likely time for severe storms will be from 4 PM to 4 AM. Impacts... Large, damaging hail, up to the size of softballs, and damaging winds to 80 mph will be the primary concerns. There is a medium risk for tornadoes with the early, isolated, activity that may develop along the dry line in south central Oklahoma. Discussion... A dry line will continue to develop across portions of central and southwest Oklahoma and western north Texas. Enough lift may exist to overcome a strong cap leading to isolated to scattered storms developing near the dry line late this afternoon and evening. If these storms develop, they will likely become severe with large, damaging, hail, possibly approaching the size of Softballs, and damaging winds up to 70 mph. There will also be a low chance for tornadoes with these storms since they will be more likely to stay discrete. There is also a chance of storms this evening and overnight near a cold front that will move across the area. These storms would be more widespread and are expected to develop into one or more line segments. Some of these storms could also become severe producing large hail up to the size of golf balls and damaging wind gusts to 80 mph. The potential for tornadoes will be lower with the line of storms. Thunderstorms will remain possible across parts of the area into Sunday. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across the risk areas should prepare for severe weather operations late this afternoon into tonight. .Heat... Heat index values of 103 to 109 will be possible today across portions of central and south central Oklahoma, and western north Texas. If you are going to be outdoors, take steps to prevent heat related illnesses. .DAYS TWO THROUGH SEVEN...Sunday through Friday... .Thunderstorms... A few strong to severe storms will remain possible Sunday morning in parts of south central and southeast Oklahoma, mainly southeast of a line from Centrahoma to Ardmore Oklahoma. Thunderstorm chances will return to parts of the area Monday night and continue through the rest of next week. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook. Kurtz
In the hours before
Local storm report, May 27, 8:07 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
807 PM CDT SAT MAY 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0757 PM HAIL 10 NW ADA 34.88N 96.80W
05/27/2017 E1.50 INCH PONTOTOC OK EMERGENCY MNGR
OIL CENTER
0802 PM HAIL CENTRAL HIGH 34.61N 98.09W
05/27/2017 E1.75 INCH STEPHENS OK AMATEUR RADIO
&&
DWLocal storm report, May 27, 8:14 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
814 PM CDT SAT MAY 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HAIL 1 N DUNCAN 34.52N 97.96W
05/27/2017 E2.75 INCH STEPHENS OK BROADCAST MEDIA
HALF DOLLAR TO BASEBALL SIZE HAIL.
&&
TLINDLEYLocal storm report, May 27, 8:16 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
816 PM CDT SAT MAY 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0813 PM HAIL 2 E DUNCAN 34.50N 97.92W
05/27/2017 E1.75 INCH STEPHENS OK BROADCAST MEDIA
VIA KSWO
&&
DWLocal storm report, May 27, 8:19 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
819 PM CDT SAT MAY 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0818 PM HAIL 4 E LAWTON 34.60N 98.35W
05/27/2017 E0.75 INCH COMANCHE OK BROADCAST MEDIA
KSWO CHANNEL 7, LAWTON
&&
KURTZLocal storm report, May 27, 8:20 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
820 PM CDT SAT MAY 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM HAIL RUSH SPRINGS 34.78N 97.96W
05/27/2017 E0.88 INCH GRADY OK TRAINED SPOTTER
&&
DWLocal storm report, May 27, 8:22 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
822 PM CDT SAT MAY 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 PM HAIL KONAWA 34.96N 96.75W
05/27/2017 E1.00 INCH SEMINOLE OK PUBLIC
RELAYED VIA TWITTER
&&
KURTZThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 7:14 PM CDT | Special Weather Statement | OUN | Lincoln | 46 min |
| May 27, 7:19 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Murray | 56 min |
| May 27, 7:25 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 41 min |
| May 27, 7:28 PM CDT | Special Weather Statement | OUN | Stephens | 62 min |
| May 27, 7:35 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Pontotoc, Pottawatomie, Seminole | 40 min |
| May 27, 7:36 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Stephens | 54 min |
| May 27, 7:41 PM CDT | Severe Thunderstorm Warning | OUN | Johnston, Murray, Pontotoc | 49 min |
| May 27, 7:54 PM CDT | Tornado Warning | OUN | Johnston | 36 min |
| May 27, 8:04 PM CDT | Severe Thunderstorm Warning | OUN | Grady | 56 min |
| May 27, 8:09 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pontotoc, Pottawatomie, Seminole | 51 min |
| May 27, 8:12 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Johnston | 48 min |
| May 27, 8:29 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Johnston, Pontotoc | 24 min |
| May 27, 8:38 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, McClain | 49 min |
| May 27, 8:43 PM CDT | Severe Thunderstorm Warning | OUN | Pottawatomie, Seminole | 48 min |
| May 27, 8:55 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal | 50 min |
| May 27, 8:55 PM CDT | Tornado Warning | OUN | Carter, Garvin, Murray, Stephens | 35 min |
| May 27, 9:01 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal | 44 min |
| May 27, 9:06 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, McClain, Pontotoc, Pottawatomie, Seminole | 24 min |
| May 27, 9:07 PM CDT | Special Weather Statement | OUN | Okfuskee | 38 min |
| May 27, 9:11 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Pottawatomie | 40 min |
| May 27, 9:20 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Stephens | 40 min |
| May 27, 9:24 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie, Seminole | 51 min |
| May 27, 9:24 PM CDT | Tornado Warning | OUN | Carter, Garvin, Murray | 36 min |
| May 27, 9:28 PM CDT | Severe Thunderstorm Warning | OUN | McClain, Pontotoc, Pottawatomie, Seminole | 47 min |
| May 27, 9:37 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Murray | 68 min |
| May 27, 9:40 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal | 55 min |
| May 27, 9:46 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray, Stephens | 59 min |
| May 27, 9:47 PM CDT | Areal Flood Advisory | OUN | Carter, Garvin, Johnston, Murray, Stephens | 3 hr |
| May 27, 9:47 PM CDT | Tornado Warning | OUN | Murray | 28 min |
| May 27, 9:49 PM CDT | Special Weather Statement | OUN | Hughes, Pottawatomie, Seminole | 56 min |
| May 27, 9:53 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper | 52 min |
| May 27, 10:09 PM CDT | Flash Flood Warning | OUN | Carter, Garvin, Johnston, Murray, Pontotoc, Stephens | 4 hr |
| May 27, 10:09 PM CDT | Tornado Warning | OUN | Carter, Murray | 36 min |
| May 27, 10:13 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie, Seminole | 47 min |
| May 27, 10:16 PM CDT | Flash Flood Warning | OUN | Atoka, Coal | 4 hr |
| May 27, 10:22 PM CDT | Flash Flood Warning | OUN | Lincoln, Pottawatomie | 4 hr |
| May 27, 10:24 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Johnston, Murray, Pontotoc | 66 min |
| May 27, 10:26 PM CDT | Special Weather Statement | OUN | Stephens | 34 min |
| May 27, 10:26 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Major, Woodward | 49 min |
| May 27, 10:32 PM CDT | Tornado Warning | OUN | Carter, Johnston, Murray | 43 min |
| May 27, 10:39 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Jefferson, Johnston, Murray, Stephens | 51 min |
| May 27, 10:50 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Hughes, Johnston, Pontotoc | 70 min |
| May 27, 11:04 PM CDT | Tornado Warning | OUN | Jefferson, Stephens | 26 min |
| May 27, 11:14 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey, Harper, Major, Woods, Woodward | 46 min |
| May 27, 11:17 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Coal, Cotton, Garvin, Jefferson, Johnston and 3 more | 73 min |
| May 27, 11:24 PM CDT | Tornado Warning | OUN | Carter, Jefferson | 36 min |
| May 27, 11:46 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Blaine, Garfield, Kingfisher, Major, Woods | 44 min |
| May 27, 11:48 PM CDT | Tornado Warning | OUN | Carter | 27 min |
| May 27, 11:50 PM CDT | Flash Flood Warning | OUN | Atoka, Coal, Johnston, Pontotoc | 4 hr |
| May 28, 12:09 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Love | 81 min |
| May 28, 12:13 AM CDT | Flash Flood Warning | OUN | Carter, Jefferson, Stephens | 5 hr |
| May 28, 12:18 AM CDT | Tornado Warning | OUN | Jefferson, Love | 27 min |
| May 28, 12:19 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Major | 26 min |
| May 28, 12:25 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Carter, Coal, Johnston, Love and 1 more | 65 min |
| May 28, 12:39 AM CDT | Tornado Warning | OUN | Love | 36 min |
| May 28, 12:47 AM CDT | Special Weather Statement | OUN | Garfield, Kingfisher | 28 min |
| May 28, 1:04 AM CDT | Severe Thunderstorm Warning | OUN | Bryan, Love, Marshall | 56 min |
| May 28, 1:07 AM CDT | Special Weather Statement | OUN | McClain | 23 min |
| May 28, 1:10 AM CDT | Areal Flood Advisory | OUN | Carter, Jefferson, Love | 4 hr |
| May 28, 1:15 AM CDT | Severe Thunderstorm Warning | OUN | Garvin, McClain | 45 min |
| May 28, 1:27 AM CDT | Special Weather Statement | OUN | Pottawatomie | 33 min |
| May 28, 1:57 AM CDT | Severe Thunderstorm Warning | OUN | Garvin, Murray, Pontotoc | 18 min |
| May 28, 1:58 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain, Pottawatomie | 32 min |
| May 28, 2:09 AM CDT | Special Weather Statement | OUN | Bryan | 36 min |
| May 28, 3:51 AM CDT | Special Weather Statement | OUN | Love | 24 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.